Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Consecutive numbers with the same Legendre symbol

Author: Zhi-Hong Sun
Journal: Proc. Amer. Math. Soc. 130 (2002), 2503-2507
MSC (2000): Primary 11A15; Secondary 11A07
Published electronically: April 17, 2002
MathSciNet review: 1900855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $p$ be an odd prime, and $R_{p}$ be a complete set of residues $(\text{\rm mod} p)$. The goal of the paper is to determine all the values of $n (n\in R_{p})$ such that $\big (\frac{n}{p}\big ) = \big (\frac{n+1}{p}\big )$ or $\big (\frac{n-1}{p}\big )= \big (\frac{n}{p}\big ) =\big (\frac{n+1}{p}\big )$, where $\big (\frac{\cdot }{p}\big ) $ is the Legendre symbol.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11A15, 11A07

Retrieve articles in all journals with MSC (2000): 11A15, 11A07

Additional Information

Zhi-Hong Sun
Affiliation: Department of Mathematics, Huaiyin Teachers College, Huaian, Jiangsu 223001, People’s Republic of China

PII: S 0002-9939(02)06600-5
Keywords: Prime, Legendre symbol
Received by editor(s): February 27, 2001
Published electronically: April 17, 2002
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia